# SDR SCNA99714

- Difficulty date: July 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N285SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21676
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Failed Test
- Location: Lt Emer Exit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE CHECK, THE LEFT HAND AFT OVERWING EXIT EMERGENCY AND PULL SELF LUMINOUS EXIT SIGNS FAILED INTENSITY INSPECTION.  REMOVED AND REPLACED LEFT HAND AFT OVERWING EMER EXIT AND PULL SELF LUMINOUS EXIT SIGNS IAW MM 335031.
